# SDR MASA2019091412042

- Difficulty date: September 14, 2019
- Submitted: September 14, 2019
- Operation: Air carrier
- Aircraft: N923FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15023
- Aircraft time: 36,943 hours, 30,200 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD AND AFT FA FLASHLIGHTS INOP. REPLACED BATTERIES.
